# SDR IPXA2014020381751

- Difficulty date: January 18, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, BS 400, S44-45R NLG WW AFT CORNER SKIN PANEL FOUND CRACKED AT SECOND LAYER COUNTED FROM SKIN SURFACE RUNNING FWD & AFT THROUGH THICKNESS.   SPLICE PLATE FABRICATED AND INSTALLED IAW RI-53-11-10439, REV A AND EO B747-5330-39256-C, APPENDIX D.
